# SDR COMA9710034

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Lead
- Part number: 7861442
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER DE-ICE FAILS AFTER 90 SECONDS ON BOTH TIMERS AND NORMAL OR COLD.  REPLACED LEFT PROPELLER NR 1 BLADE DEICE LEADS.
